hiv and diarrhoea

Diarrhoea can be a common side effect with most HIV antiretroviral medications, however this side effect normally goes away within the first couple weeks of therapy. Diarrhoea is not always caused by HIV medication, it could be due to an infection. Long term bowel problems can also have a significant impact on psychological wellbeing, restrict access to everyday life activities and can lead to becoming socially isolated.

Our Factsheet: HIV & Diarrhoea shares some practical tips to manage the impacts of diarrhoea, the possible causes, and strategies to manage if you have some of these uncomfortable experiences.

pdf iconHIV & Diarrhoea

By Published On: 1 April 2015Categories: Blog+, Factsheets, Health, Mental Health, Treatments0 Comments

Leave A Comment

4 Support
Aboriginal and Torres Strait Islander Support
BLOG +
housing support for people living with HIV
TALKABOUT
Ageing support for older people with HIV
SUBSCRIBE
treatments and Managing your HIV
4 Support
SUBSCRIBE
Aboriginal and Torres Strait Islander Support
housing support for people living with HIV
Ageing Support
Treatments and Managing your HIV
BLOG +
TALKABOUT